MAUDE Adverse Event Report: ARTHREX, INC. TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS
Model Number TARGETING MODULE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/18/2025, it was reported by a sales representative via (b)(4) that a 1238-100 targeting module jig cracked.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged 1238-100 batch 212568 was received for investigation.Functional testing was not performed.The device was received broken.Visual inspection found that the device has a crack on the connector.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The device manufacturing date is 2021.The complaint allegation was confirmed.Refer to the investigation pictures.

Brand Name
TARGETING MODULE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22017908
Report Number1220246-2025-02038
Device Sequence Number9530487
Product Code HSB
UDI-Device Identifier00848665006049
UDI-Public(01)00848665006049(11)210825(10)212568
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTARGETING MODULE
Device Catalogue Number1238-100
Device Lot Number212568
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown